Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 157532, 13 pages
http://dx.doi.org/10.1155/2012/157532
Research Article

α-Well-Posedness for Quasivariational Inequality Problems

School of Mathematics, Chongqing Normal University, Chongqing 400047, China

Received 21 February 2012; Accepted 18 March 2012

Academic Editor: Simeon Reich

Copyright © 2012 Jian Wen Peng and Jing Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bensoussan and J.-L. Lions, “Contrôle impulsionnel et inéquations quasi-variationnelles d'evolution,” Comptes Rendus de l’Académe des Sciences de Paris, vol. 276, pp. A1333–A1338, 1973. View at Google Scholar · View at Zentralblatt MATH
  2. C. Baiocchi and A. Capelo, Variational and Quasivariational Inequalities: Applications to Free Boundary Problems, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1984.
  3. U. Mosco, “Implicit variational problems and quasi variational inequalities,” in Nonlinear Operators and the Calculus of Variations (Brussels, 1975), Lecture Notes in Mathematics, Vol. 543, pp. 83–156, Springer, Berlin, Germany, 1976. View at Google Scholar · View at Zentralblatt MATH
  4. F. Facchinei and J. S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, vol. 1 of Springer Series in Operations Research, Springer, New York, NY, USA, 2003.
  5. F. Facchinei and J. S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, vol. 2 of Springer Series in Operations Research, Springer, New York, NY, USA, 2003.
  6. A. J. Zaslavski, Optimization on Metric and Normed Spaces, vol. 44 of Springer Optimization and Its Applications, Springer, New York, NY, USA, 2010.
  7. A. N. Tikhonov, “On the stability of the functional optimization problem,” USSR Computational Mathematics and Mathematical Physics, vol. 6, no. 4, pp. 28–33, 1966. View at Google Scholar · View at Scopus
  8. E. S. Levitin and B. T. Polyak, “Convergence of minimizing sequences in conditional extremum problem,” Soviet Mathematics Doklady, vol. 7, pp. 764–767, 1966. View at Google Scholar
  9. M. B. Lignola, “Well-posedness and L-well-posedness for quasivariational inequalities,” Journal of Optimization Theory and Applications, vol. 128, no. 1, pp. 119–138, 2006. View at Publisher · View at Google Scholar
  10. M. B. Lignola and J. Morgan, “Approximating solutions and α-well-posedness for variational inequalities and Nash equilibria,” in Decision and Control in Management Science, pp. 367–378, Kluwer Academic Publishers, Dodrecht, The Netherlands, 2002. View at Google Scholar
  11. K. Kuratowski, Topology, vol. 1, 2, Academic Press, New York, NY, USA, 1966.
  12. M. Fukushima, “Equivalent differentiable optimization problems and descent methods for asymmetric variational inequality problems,” Mathematical Programming, vol. 53, no. 1, pp. 99–110, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. B. Lignola and J. Morgan, “Semicontinuity and episemicontinuity: equivalence and applications,” Bollettino dell'Unione Matematica Italiana B, vol. 8, no. 1, pp. 1–16, 1994. View at Google Scholar
  14. M. Furi and A. Vignoli, “About well-posed optimization problems for functionals in metric spaces,” Journal of Optimization Theory and Applications, vol. 5, no. 3, pp. 225–229, 1970. View at Publisher · View at Google Scholar · View at Scopus